# SDR TSAA0457017

- Difficulty date: December 3, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419
- Condition: Corroded
- Location: Leading Edge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM RIGHT FIXED LEADING EDGE AT WBL 375.  TRIMMED OUT DAMAGED AREA. FABRICATED A FILLER AND DOUBLER PER TABLE 1.  ALODIZED ALL TRIMMED EDGES AND BARE SURFACES.  INSTALLED REPAIR PARTS WET WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW SRM 57-40-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
